MathSciNet Relay Station
MathSciNet bibliographic data
MR1282823 14C17 (13D40 13H15)
Kleiman, Steven; Thorup, Anders A geometric theory of the Buchsbaum-Rim multiplicity. J. Algebra 167 (1994), no. 1, 168–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement